MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Model Number 07P5720
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated calcium result generated on the alinity c processing module for a patient sample.The following data was provided (reference range 8.4 to 10.2 mg/dl): sample id (b)(6) initial result = 14.31 mg/dl, repeat = 9.49 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
Update: section d4 - expiration date updated from blank to 9/23/2023, and h4 - device mfg date updated from blank to 8/8/2022.The complaint investigation for falsely elevated alinity c calcium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Return testing was not completed as returns were not available.Troubleshooting of the alinity c processing module, serial number ac05019, was performed which included washing the cuvettes with detergent a.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Ticket search by lot indicates the reagent lot is performing as expected for this product.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot 66942un22 and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on this investigation, no systemic issue or deficiency was identified for the alinity c calcium reagent lot 66942un22.
 
Event or Problem Description

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16853594
Report Number3002809144-2023-00207
Device Sequence Number7555725
Product Code CJY
UDI-Device Identifier00380740132613
UDI-Public00380740132613
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2023
Device Model Number07P5720
Device Catalogue Number07P57-20
Device Lot Number66942UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer08/03/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC05019; ALNTY C PROCESSING MODU, 03R67-01, AC05019
Patient SexUnknown